MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that vessel perforation occurred.The target lesion was located in the left circumflex (lcx) artery.Rotablation was performed with a 1.75mm rotablator burr and coronary guidewires were crossed the lesion.Pre-dilation with 1.5mm, 2.5mm and 3.0x12mm emerge balloon catheters in the proximal circumflex and distal left main artery and a 2.5x10mm wolverine balloon catheter was dilated in the proximal artery.A 4.0x24mm synergy drug-eluting stent (des) was then advanced but failed to cross the lesion.The device was removed and a 3.0x12mm synergy des was advanced to the proximal and deployed followed by a 4.0x12mm stent deployed in the distal left main and proximal circumflex artery.However, it was observed via angiogram that perforation occurred at the proximal circumflex artery.Another balloon catheter followed by a 3.0x16mm graftmaster non-bsc stent was used to cover most of the perforation.Another 4.0x12mm synergy des was deployed and post-dilated with a 5.0x8mm nc emerge balloon catheter limiting the perforation to a small trickle.The patient's anticoagulation was reversed with protamine to further promote closure of this perforation.The patient was followed closely in intensive care over the last 48 hours and is now in stable condition with a great prognosis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8515688
Report Number2134265-2019-03840
Device Sequence Number1928493
Product Code NIQ
UDI-Device Identifier08714729840053
UDI-Public08714729840053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0022980536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR